Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 2, Pages 145-156
Functional differential equations with nonlocal initial conditions
Ohio University, Department of Mathematics, Athens 45701, OH, USA
Received 1 January 1996; Revised 1 May 1996
Copyright © 1997 Sergiu Aizicovici and Yun Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the existence, uniqueness, asymptotic properties, and continuous
dependence upon data of solutions to a class of abstract nonlocal Cauchy
problems. The approach we use is based on the theory of -accretive
operators and related evolution equations in Banach spaces.